# SDR SWAA2012042303303

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 33,937 hours, 23,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 18 DEF.  SECURED LIGHT CONNECTOR PER MM.
